# SDR DL76G091419

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 38,603 hours, 5,355 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825
- Part serial: C0285
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

RT GEN OFF AND RT AC BUS OFF LIGHT ILLUMINATED AFTER ENG START.  FWD TO MCO AND PLACARD IAW 24-00-01.  PLACARD INSTALLED DISPATCH BY MCC.  REPETITIVE CHECK REQ ONCE EACH FLIGHT DAY.  SWAPPED LT AND RT GCU, NO HELP.  REINSTALLED TO ORIG POSITION.  REMOVED AND REPLACED IDG PER AMM, OPS CHECKS OK NOW.  MALF-4P0  POS-RT  CTL-947297001.
